# SDR 95ZZZX3515

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15US
- Make and model: Cessna T210L
- Aircraft serial: 21060676
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: S13771
- Condition: Failed
- Location: Rt Mlg Downlock
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON SELECTING GEAR DOWN, COULD NOT GET GREEN INDICATION FOR DOWN AND LOCKED AND PUMP CONTINUED TO RUN.  UPON LANDING, GREEN LIGHT CAME ON.  FOUND BAD SWITCH ON RT GEAR DOWNLOCK.
